MAUDE Adverse Event Report: ARTHREX, INC. SUTURE ANCHOR, BIOCOMPO- SITE PUSHLOCK; BIO SOFT TISSUE FIXATN FASTNR

ARTHREX, INC. SUTURE ANCHOR, BIOCOMPO- SITE PUSHLOCK; BIO SOFT TISSUE FIXATN FASTNR
Model Number SUTURE ANCHOR, BIOCOMPO- SITE PUSHLOCK
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/05/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Investigation is in process.A follow-up report will be provided upon availability of additional information.
 
Event or Problem Description
On 5th december 2024, it was reported by an arthrex employee via email that for an ar-1922bc, suture anchor, biocomposite pushlock anchor eyelet broke during implantation.This was detected during a rotator cuff repair surgery on (b)(6) 2024.Ar-1922p was used to prepare bone socket.The eyelet of the implant broke during implantation.No fragments were left in the patient.Procedure was successfully completed with no patient harm and no secondary procedure needed by using another product ar-2324bcc instead.
 
Additional Manufacturer Narrative
Additional information: b3, d9, g3, h3, h6.The complaint allegation is confirmed.One unpackaged ar-1922bc suture anchor, biocomposite pushlock 4.5 x 24 mm serial/batch number (b)(6) was received for evaluation.Visual inspection revealed that the eyelet was broken off and the anchor is no longer attached to the shaft's tip.The evaluation of the driver and driver handle found not issues.Functional testing was performed by moving the inner shaft to check for resistance and not problem was found.The most likely cause of the reported failure is user error, specifically improper bone preparation, misalignment of the insertion and/or applying excessive force on the device during use.Directions for use direction for use.Dfu-0087.Corkscrew®, pushlock®, and swivelock® suture anchors.Precautions: 4.Pushlock and swivelock suture anchors only: during anchor insertion, ensure that the angle of anchor insertion is coaxial to that of the previously prepared bone socket.5.Pushlock and swivelock suture anchors only: insert the driver into the bone socket until the anchor body makes contact with the bone.Preview and adjust suture tension, if necessary.Tension will not increase during final advancement of the anchor body.

Brand Name
SUTURE ANCHOR, BIOCOMPO- SITE PUSHLOCK
Common Device Name
BIO SOFT TISSUE FIXATN FASTNR
Manufacturer (Section D)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer (Section G)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer Contact
jared engle
8009337001
MDR Report Key21048626
Report Number1220246-2024-09157
Device Sequence Number12864147
Product Code MAI
UDI-Device Identifier00888867022874
UDI-Public(01)00888867022874(11)240326(17)280229(10)15225276
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
K082810
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Company Representative
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial,Followup
Report Date (Section B) 03/28/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberSUTURE ANCHOR, BIOCOMPO- SITE PUSHLOCK
Device Catalogue NumberAR-1922BC
Device Lot Number15225276
Was Device Available for Evaluation? Device Returned to Manufacturer
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/05/2024
Supplement Date Received by Manufacturer03/12/2025
Initial Report FDA Received Date12/31/2024
Supplement Report FDA Received Date03/28/2025
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured03/26/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown